advertisement
Question
Posted by: Lanine | 2012/07/13

long peroid duration and having it twice in a month

hi! i have gone for an abortion last year september and gone on the 2 month birth control afer that, i stoped the birth contol in january this year. in that time i have been haveing long duration period bleeding or have it twice in a month. i would like to know what is wrong and what i can do to beter it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like a hormonal problem. The Pill might help to regulate your periods, but you should first see a doctor to check that there is no other problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/18

It sounds like a hormonal problem. The Pill might help to regulate your periods, but you should first see a doctor to check that there is no other problem.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement